Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 2, 2014, 2:05 AM PST. It took effect at Mar 2, 2014, 9:00 AM PST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 2:05 AM PST (10:05 UTC)
- In effect from
- Mar 2, 2014, 9:00 AM PST
- Expired
- Mar 4, 2014, 3:01 AM PST
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
109 WHUS76 KEKA 021005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PST SUN MAR 2 2014 PZZ470-021815- /O.NEW.KEKA.SC.Y.0019.140302T1700Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PST MONDAY. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
363 WHUS76 KEKA 021637 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PST SUN MAR 2 2014 PZZ470-030045- /O.CON.KEKA.SC.Y.0019.140302T1700Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 837 AM PST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
907 WHUS76 KEKA 022235 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PST SUN MAR 2 2014 PZZ470-030645- /O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...COMBINED SEAS 9 TO 11 FT AROUND 13 SECONDS. SHORT PERIOD S WAVES 5 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
758 WHUS76 KEKA 030459 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PST SUN MAR 2 2014 PZZ470-031300- /O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 PM PST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WINDS...S 15 TO 25 KT. * SEAS...COMBINED SEAS 8 TO 10 FT. SHORT PERIOD S WAVES 5 FT AROUND 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
564 WHUS76 KEKA 031044 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PST MON MAR 3 2014 PZZ450-455-475-031700- /O.EXA.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031700- /O.CON.KEKA.SC.Y.0019.000000T0000Z-140303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
501 WHUS76 KEKA 031634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST MON MAR 3 2014 PZZ450-455-470-475-040045- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-140304T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
988 WHUS76 KEKA 032234 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PST MON MAR 3 2014 PZZ450-455-040645- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT AROUND 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-040645- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY... * WINDS...S 10 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 5 TO 6 FT AROUND 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
792 WHUS76 KEKA 040501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST MON MAR 3 2014 PZZ450-455-041315- /O.CON.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...S 5 TO 15 KT EXCEPT NEAR POINT ARENA AND CAPE MENDOCINO WITH 15 TO 20 KT WITH GUSTS TO 25 KT TONIGHT. * SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 2 TO 4 FT AROUND 4 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-041315- /O.CON.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST MON MAR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM WEDNESDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...COMBINED SEAS 9 TO 11 FT. SHORT PERIOD S WAVES 2 TO 4 FT AROUND 3 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
367 WHUS76 KEKA 041101 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PST TUE MAR 4 2014 ...GALE TO NEAR GALE CONDITIONS POSSIBLE LATE WEDNESDAY... PZZ470-041900- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/ /O.NEW.KEKA.SC.Y.0020.140304T2300Z-140305T2000Z/ /O.NEW.KEKA.GL.A.0004.140305T2000Z-140306T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PST TUE MAR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS...S INCREASING TO 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON. TONIGHT...S 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED...S 20 TO 25 KT. GUSTS UP TO 35 KT IN THE AFTERNOON. WED NIGHT...S 20 TO 30 KT. GUSTS UP TO 40 KT IN THE EVENING. * SEAS...WED...S 8 FT AT 9 SECONDS...AND W 5 FT AT 12 SECONDS. WED NIGHT...W 15 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-041900- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-140305T1000Z/ /O.NEW.KEKA.SC.Y.0020.140305T0500Z-140306T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 AM PST TUE MAR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST THURSDAY. * WINDS...S INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. WED...S 20 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON. WED NIGHT...S 15 TO 25 KT. GUSTS UP TO 30 KT IN THE EVENING. * SEAS...WED...S 7 FT AT 9 SECONDS...AND W 5 FT AT 12 SECONDS. WED NIGHT...SW 14 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041215- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-140304T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 301 AM PST TUE MAR 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 11:32 PM PST, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 1, 11:32 PM PST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA...UPDATED 1132 PM PST SAT MAR 1 2014 .SYNOPSIS... LOW PRESSURE OVER CENTRAL CALIFORNIA WILL CONTINUE TO WEAKEN WITH JUST A FEW SHOWERS OVER THE INTERIOR THIS EVENING. MORE LIGHT RAIN PUSHES INTO THE NORTH COAST ESPECIALLY LATER ON SUNDAY. A WET WEATHER PATTERN WILL CONTINUE MUCH OF NEXT WEEK. && .UPDATE...FOR THE NEAR TERM SCATTERED SHOWERS ARE EXPECTED TO DIMINISH THROUGH THE EVENING AS A SHORTWAVE SHOVES OUT TO THE EAST. AN ISOLATED SHOWER CAN NOT BE RULED OUT ALONG THE COAST EARLY IN THE EVENING, BUT SHOULD NOT LEAVE ANY MORE THAN ABOUT A TRACE OF PRECIPITATION. THE INTERIOR WILL HAVE MORE SHOWER ACTIVITY AND HIGHER QPF, BUT AGAIN SHOULD DIMINISH THIS EVENING. UPDATED THE FORECAST TO INCREASE THE AREAL COVERAGE OF POPS, OTHERWISE ALL REMAINS ON TRACK. BFG && .PREVIOUS DISCUSSION...ISSUED AT 403 PM PST...SHORT-TERM (TONIGHT THROUGH TUESDAY)... OVERALL SATURDAY WAS A MUCH NICER DAY ACROSS NORTHWEST CALIFORNIA WITH CLEARING SKIES ALONG THE COAST AND JUST SOME WIDELY SCATTERED SHOWER ACTIVITY ACROSS THE INTERIOR. THESE SHOWERS WILL LINGER INTO THE EVENING BUT WILL GRADUALLY DISSIPATE AS THE AIRMASS BECOMES DRIER AND MORE STABLE. SUNDAY WILL TURN CLOUDIER AS BROAD W/SW ONSHORE FLOW INCREASES AHEAD OF A SERIES OF SYSTEMS SET TO HIT THE PACIFIC NORTHWEST. ISENTROPIC FORCING WILL GENERALLY BE PRETTY WEAK, BUT THINKING THERE WILL BE ENOUGH ESPECIALLY LATE IN THE DAY TO GENERATE LIGHT RAIN, ESPECIALLY NORTH OF CAPE MENDOCINO. SHOWERS MAY HOLD OFF THE ENTIRE DAY SOUTH OF THE CAPE. MONDAY AND MONDAY NIGHT THE CERTAINTY AND CONFIDENCE IN RAIN INCREASES DRAMATICALLY, AGAIN ESPECIALLY NORTH OF CAPE MENDO, BUT EXPECT ALL OF NW CA TO SEE SOME RAIN. AMOUNTS WILL RANGE FROM A TENTH TO A QUARTER INCH OVER MENDOCINO COUNTY, A HALF-INCH TO AN INCH OVER HUMBOLDT AND TRINITY, AND 1 TO 2 INCHES OVER DEL NORTE. EXPECT A BREAK ON TUESDAY, AND ALTHOUGH WE STILL CARRY SOME LOW/SLIGHT CHC POPS, THE FORECAST PROBABLY NEEDS TO BE TRENDED DRIER WITH LESS CLOUD COVER. A STRONGER SYSTEM IS STILL SET TO APPROACH ON WEDNESDAY/WEDNESDAY NIGHT WITH POTENTIALLY HEAVIER AND MORE WIDESPREAD RAIN AND GUSTY SOUTHERLY WINDS. AAD .LONG TERM (TUESDAY NIGHT THROUGH SATURDAY MORNING)...WET WEATHER CONTINUES EARLY IN THE LONG TERM PERIOD AS AN UPPER LEVEL TROUGH APPROACHES THE PACIFIC NORTHWEST. WARM FRONTAL RAINFALL WILL FIRST ARRIVE AS EARLY AS TUESDAY NIGHT WITH MORE WIDESPREAD RAINFALL IMPACTING THE REGION WITH THE PASSING OF THE COLD FRONT WEDNESDAY THROUGH WEDNESDAY NIGHT. A CHANCE OF SHOWERS WILL LINGER INTO THURSDAY BEHIND THE COLD FRONT. SNOW LEVELS WILL QUICKLY FALL TO AROUND 5000' EARLY THURSDAY MORNING. SNOW SHOWERS ARE POSSIBLE THURSDAY AT THE HIGHEST ELEVATIONS BUT IT LOOKS LIKE MAJORITY OF THE PRECIPITATION WILL HAVE OCCURRED BEFORE THE ARRIVAL OF THIS COLDER AIRMASS. NO WINTER WEATHER PRODUCTS ARE ANTICIPATED DUE TO THE LIGHT COVERAGE OF SNOW SHOWERS ANTICIPATED. OTHERWISE A RIDGE WILL BEGIN TO BUILD BACK OVER THE REGION ON FRIDAY RESULTING IN DRIER WEATHER AND WARMER DAYTIME TEMPERATURES THROUGH THE EARLY HALF OF THE WEEKEND. /KML && .AVIATION...VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS EVENING. VFR CONDITIONS AND LIGHT SOUTHERLY WINDS TO CALM CONDITIONS WILL OCCUR OVERNIGHT AT KCEC, KACV AND KUKI. && .MARINE...A LOW PRESSURE SYSTEM HAS MOVED SOUTH OF THE AREA AND WEAKENED RESULTING IN LIGHT TO MODERATE WINDS ACROSS THE WATERS. LIGHT TO MODERATE WINDS WILL CONTINUE THROUGH TONIGHT AS A WEAK UPPER LEVEL RIDGE MOVES ACROSS THE REGION. A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST SUNDAY NIGHT INTO MONDAY INCREASING SOUTHERLY WINDS ACROSS THE WATERS. SEAS WILL INCREASE ON MONDAY IN RESPONSE TO THE INCREASED WINDS. ELEVATED SEAS WILL PERSIST ACROSS THE WATERS NEXT WEEK. A FURTHER INCREASE IN THE SEAS WILL OCCUR THE MIDDLE OF NEXT WEEK AS SWELLS GENERATED BY A STORM SYSTEM MOVING ACROSS THE NORTHEASTERN PACIFIC PROPAGATE ACROSS THE WATERS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 1, 5:11 AM PST, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 511 AM PST SAT MAR 1 2014 CAZ001>004-076-021315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 511 AM PST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.